# SDR ASAA2023042142978

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N290AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64300
- Aircraft time: 16,676 hours, 5,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Discharged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY BATTERY PACK FUNCTIONAL CK AFT COVE EMERGENCY LIGHTS WOULD NOT ILLUMINATE (L1521). GROUNDED - YES. REMOVED & REPLACED BATTERY PACK & POWER SUPPLY M1672 REF B737-900 AMM 33-51-06. OPS CK GOOD.
